# SDR DALA2024100109575

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 74,905 hours, 30,175 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5618654) DURING SEAT CK. FOUND SEATS 2AB + 4AC LOOSE IN SEAT TRACK. SECURED PER B737 AMM 25-22. CKS GOOD.
